# SDR AALA202206069877

- Difficulty date: May 24, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N871AY
- Make and model: Boeing 737
- Aircraft serial: 65991
- Aircraft time: 5,850 hours, 1,023 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Door
- Condition: Unsecure
- Location: Zone 100 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING WALKAROUND FOUND POTABLE WATER SERVICE DOOR MISSING. FOUND DAMAGE TO BELLY PANEL. ACCOMPLISHED TIME LIMITED REPAIR IPER AARD 52-40-12-1. RE-INSPECTION REQUIRED EVERY FLIGHT CYCLE. FINAL RESTORATION TO BE ACCOMPLISHED NO LATER THAN 10 FC. **SUPPLEMENTAL REPORT FOR AALA202205279877: INSTALLED PORTABLE WATER DOOR PER DMC B787-A-52-40-12-00A-720A-A** (CLOSED)
